# SDR ASAA2012110193233

- Difficulty date: November 1, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 59,718 hours, 38,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1010711
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER MISSING NEAR L1 DOOR.  INSTALLED NEW EXIT LIGHT COVER FWD BULKHEAD AT L1 DOOR AREA.
